# SDR AU970282

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 15515
- Condition: Contaminated
- Location: Turbine Eng Oil
- Component: Tmeca, 0292005250
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OIL SYSTEM CHIP DETECTORS CONTAMINATED - TYPE III PARTICLE (METAL SLIVER) ON MPI 1 CHIP DETECTOR - TYPE II PARTICLES (DARK DUST) ON MAGNETIC PLUGS - OIL AND FILTER CHANGEDAND ENGINE GROUND RUN SERVICEABLE
